# SDR CJ62002F00000

- Difficulty date: July 1, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651710562
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTICED HYDRAULIC FLUID LEAKING ON NOSE STRUT.  FOUND NOSE GEAR EXTEND HYDRAULIC LINE SEVERELY CHAFED AND LEAKING FLUID.  LINE WAS POSITIONED SUCH THAT EVERY TIME THE GEAR WAS RETRACTED THE GEAR CONTACTED THE LINE, THEREBY CAUSING THE CHAFING.  IF LEAK IS SERIOUS ENOUGH, HYDRAULIC FLUID COULD BE DEPLETED FROM SYSTEM.  SUGGEST INSPECTING ALL HYDRAULIC LINES IN THE NOSE WHEEL WELL AREA FOR IMPROPER ROUTING AND CHAFING.
